IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev RCS Conf / Next RCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop will be held online. ***





Technical Committee on Radio Communication Systems (RCS) [schedule] [select]
Chair Eiji Okamoto (Nagoya Inst. of Tech.)
Vice Chair Fumiaki Maehara (Waseda Univ.), Toshihiko Nishimura (Hokkaido Univ.), Tomoya Tandai (Toshiba)
Secretary Osamu Muta (Kyushu Univ.), Kazushi Muraoka (NEC)
Assistant Koichi Adachi (Univ. of Electro-Comm.), Osamu Nakamura (Sharp), Manabu Sakai (Mitsubishi Electric), Masashi Iwabuchi (NTT), Tatsuki Okuyama (NTT DOCOMO)

{INFOMESITEM}
Conference Date Thu, Oct 22, 2020 09:30 - 16:40
Fri, Oct 23, 2020 10:00 - 16:40
Topics Wireless Communication Schemes, Wireless Communication Systems, Wireless Standards, Future Wireless Systems, etc. 
Conference Place Online 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on RCS.

Thu, Oct 22 AM  RCS 1
Chair: Tetsuya Yamamoto (Panasonic)
09:30 - 10:45
(1) 09:30-09:55 Shared dataset framework toward applications of machine learning and mathematical optimization for 6G RCS2020-92 Kazuki Maruta (Tokyo Tech.), Yuta Ida (Yamaguchi Univ.), Yafei Hou (Okayama Univ.), Osamu Muta (Kyushu Univ.), Hiraku Okada (Nagoya Univ.), Toshihiko Nishimura (Hokkaido Univ.), Eiji Okamoto (Nagoya Inst. of Tech.), Yukitoshi Sanada (Keio Univ.), Hidekazu Murata (Kyoto Univ.), Satoshi Denno (Okayama Univ.)
(2) 09:55-10:20 Rate Adaptation in Wireless Distributed Networks Using Machine Learning RCS2020-93 Souki Watanabe, Hiraku Okada, Chedlia Ben Naila, Masaaki Katayama (Nagoya Univ.)
(3) 10:20-10:45 Performance analysis of spatial signal vectors over Nakagami fading channels RCS2020-94 Tatsumi Konishi, Hiroyuki Nakano, Yoshikazu Yano, Michihiro Aoki (Aichi Inst. of Tech.)
  10:45-11:00 Break ( 15 min. )
Thu, Oct 22 AM  RCS 2
Chair: Yukitoshi Sanada (Keio Univ.)
11:00 - 11:50
(4) 11:00-11:25 [Encouragement Talk]
Read Rate Improvement by Beam Scanning and Repeated Transmission with Moving Conductor
-- Experiment for 920MHz Band RFID --
RCS2020-95
Yasushi Yamao, Sora Funayama (UEC)
(5) 11:25-11:50 Multi-user MIMO coordinated with user-wise joint transmit-receive diversity using linear antenna array at BS RCS2020-96 Fumiyuki Adachi, Ryo Takahashi (Tohoku Univ.)
  11:50-13:00 Lunch Break ( 70 min. )
Thu, Oct 22 PM  Special Session 1
Chair: Osamu Muta (Kyushu Univ.)
13:00 - 14:30
(6) 13:00-13:30 [Invited Lecture]
Link outage probability due to atmospheric and rain attenuation in THz-Band outdoor wireless communications RCS2020-97
Masahiro Umehira, Xiaoyan Wang, Shigeki Takeda (Ibaraki Univ.)
(7) 13:30-14:00 [Invited Lecture]
Radio Propagation Characteristics for Pioneering Terahertz Wave Bands in 6th Generation Mobile Communication Systems RCS2020-98
Minoru Inomata, Wataru Yamada, Nobuaki Kuno, Motoharu Sasaki (NTT), Koshiro Kitao, Mitsuki Nakamura, Hironori Ishikawa, Yasuhiro Oda (NTT DOCOMO)
(8) 14:00-14:30 [Invited Lecture]
Terahertz Wireless Communication Using Integrated Circuits RCS2020-99
Kenichi Okada (Tokyo Tech)
  14:30-14:45 Break ( 15 min. )
Thu, Oct 22 PM  Invited Talk
Chair: Tomoya Tandai (Toshiba)
14:45 - 15:35
(9) 14:45-15:35 [Invited Talk]
Application of terahertz wave to wireless communication
-- What to do for 6G --
RCS2020-100
Iwao Hosako (NICT)
  15:35-15:50 Break ( 15 min. )
Thu, Oct 22 PM  Invited Talk
Chair: Toshihiko Nishimura (Hokkaido Univ.)
15:50 - 16:40
(10) 15:50-16:40 [Invited Talk]
Long-range THz transmission for mobile networks RCS2020-101
Tetsuya Kawanishi (Waseda Univ.)
Fri, Oct 23 AM  RCS 3
Chair: Kazuto Yano (ATR)
10:00 - 11:40
(11) 10:00-10:25 Mobility-Aware Routing and Caching in 5G Ultra-Dense Networks RCS2020-102 Yuwen Cao, Tomoaki Ohtsuki (Keio Univ.)
(12) 10:25-10:50 Localized data transfer system by mobility in local area
-- Vehicle to vehicle communication system and cloud by-pass system --
RCS2020-103
Hiroshi Miyata, Kazutami Arimoto (Okayama Prf. Univ.)
(13) 10:50-11:15 Efficient TDMA scheduling enhancing slot reuse for Long Distance Multi-hop UAV networks RCS2020-104 Akihiro Miyagawa, Kosuke Sanada, Hiroyuki Hatano, Kazuo Mori (Mie Univ.)
(14) 11:15-11:40 Cylindrical Massive MIMO System for Ultra-Wide Coverage and High-Capacity HAPS RCS2020-105 Koji Tashiro, Kenji Hoshino, Atsushi Nagate (SoftBank)
  11:40-12:40 Break ( 60 min. )
Fri, Oct 23 PM  Special Session 2
Chair: Satoshi Makido (Toyota R&D labs,.)
12:40 - 13:40
(15) 12:40-13:10 [Invited Lecture] Flexible Factory Project -- Connecting manufacturing systems by wireless communications --
Satoko Itaya, Fumihide Kojima (NICT)
This is a trasfered presentation from RCS workshop on April. (Index is RCS2020-5).
(16) 13:10-13:40 [Invited Lecture]
Sensor Data Fusion for Indoor Positioning System RCS2020-106
Takashi Maehata, Hidehiko Hashimoto (SEI), Takeshi Kurata (AIST)
  13:40-13:55 Break ( 15 min. )
Fri, Oct 23 PM  Special Session 3
Chair: Yoshiaki Narusue (The Univ. of Tokyo)
13:55 - 14:55
(17) 13:55-14:25 [Invited Lecture]
Robust Data Transmissions Exploiting Multi-AP for Wireless LAN RCS2020-107
Hiroyuki Yomo (Kansai Univ.)
(18) 14:25-14:55 [Invited Lecture]
Research and development on outage probability prediction of required QoS for factory environment RCS2020-108
Kazuto Yano (ATR), Norisato Suga (ATR/TUS), Julian Webber (ATR/Osaka Univ.), Yafei Hou (ATR/Okayama Univ.), Eiji Nii, Toshihide Higashimori, Yoshinori Suzuki (ATR)
  14:55-15:10 Break ( 15 min. )
Fri, Oct 23 PM  Invited Talk
Chair: Eiji Okamoto (NIT)
15:10 - 16:00
(19) 15:10-16:00 [Invited Talk]
Millimeter-Wave Wireless Body Area Network Adaptable to Overcrowded Environments RCS2020-109
Suguru Kameda (Tohoku Univ.), Kohei Akimoto (Akita Pref. Univ.), Taichi Yokouchi, Mizuki Motoyoshi, Noriharu Suematsu (Tohoku Univ.)
  16:00-16:15 Break ( 15 min. )
Fri, Oct 23 PM  RCS 4
Chair: Fumiaki Maehara (Waseda Univ.)
16:15 - 16:40
(20) 16:15-16:40 Cherishing Old Knowledge concerning Turing Machine and Information Theory for Acquiring New Knowledge concerning Mind-Reading Machine -- Anti-Personnel Radar Applied to Brain-Machine Interface --
Makoto Koike (MK Microwave)
This is a trasfered presentation from RCS workshop on March. (Index is RCS2019-372).

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
Encouragement TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
Invited LectureEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
RCS Technical Committee on Radio Communication Systems (RCS)   [Latest Schedule]
Contact Address Manabu Sakai (Mitsubishi Electric Corporation)
E-:r_- 


Last modified: 2020-10-22 07:16:34


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to RCS Schedule Page]   /  
 
 Go Top  Go Back   Prev RCS Conf / Next RCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan